ՀՀ ԳԱԱ եւ ՀՊՃՀ Տեղեկագիր. Տեխնիկական գիտություններ =Proceedings of the NAS RA and SEUA: Technical Sciences

Математическая модель развития газотранспортных систем

Унанян, Л. А. (1980) Математическая модель развития газотранспортных систем. ՀՍՍՀ ԳԱ Տեղեկագիր: Տեխնիկական գիտություններ, 33 (2). pp. 34-37. ISSN 0002-306X

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
229Kb

Item Type:Article
Additional Information:Գազատրանսպորտային համակարգերի զարգացման մաթեմատիկական մոդելը
Uncontrolled Keywords:Հունանյան Լ. Ա.
Subjects:Q Science > Q Science (General)
T Technology > T Technology (General)
ID Code:3586
Deposited By:Fundamental Scientific Library
Deposited On:21 Nov 2011 16:44
Last Modified:16 Oct 2019 14:36

Repository Staff Only: item control page